# SDR DALA2020102903526

- Difficulty date: October 27, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 66,340 hours, 26,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ELONGATED HOLES ON FAIRING SUPPORT STRUCTURE STA BS 727+2.7 BL 0 TO LBL 15 AT BODY FAIRING.  ELONGATED HOLES ON FAIRING SUPPORT STRUCTURE STA BS 727+2.7 LBL 0 TO LBL 15 AT BODY FAIRING WAS REPAIRED, PER ETI-37-20-347 REV ORIGINAL AND ERA 588405-14AD REV ORIGINAL.
